Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On doxycycline hyclate for acne. Delayed periods. Due to medication?

I m on doxycycline hyclate for acne , I started on January 23, 3 days before my period and then on February 11 I had unprotected sex and took a day after pill 2 days later and I m scared because its march already, I didn t have my February period and I m always on time that is what is scaring me the fact that im never late i took an early response pregnancy test this morning and it was negative, I talked to my cousin about it and she says it might be the acne medicine, should I wait longer before taking another test or what should I do?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for your query.

Many women report that their period is delayed after taking doxycycline. This delay can last anywhere from a few days to several weeks. This delay is reported to occur both in women who are sexually active and those who aren't.

However since there is a history of unprotected intercourse, you need to check your pregnancy status also.

Hope this answers your query.

Wishing you good health.

Answered: Wed, 6 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor